×

zbMATH — the first resource for mathematics

More Lyapunov functions for the Navier-Stokes equations. (English) Zbl 0999.35071
Salvi, Rodolfo (ed.), The Navier-Stokes equations: theory and numerical methods. Proceedings of the international conference, Varenna, Lecco, Italy, 2000. New York, NY: Marcel Dekker. Lect. Notes Pure Appl. Math. 223, 19-26 (2002).
The authors prove that the norm in Besov spaces of the solution of an initial value problem to the Navier-Stokes equations is a Lyapunov function, that is decreasing in time.
For the entire collection see [Zbl 0972.00046].

MSC:
35Q30 Navier-Stokes equations
76D03 Existence, uniqueness, and regularity theory for incompressible viscous fluids
PDF BibTeX XML Cite